I have been taking doxycycline 100mg twice a day for a week for a bladder infection. My period was suppose to come on two days ago (Tuesday) and I have been having cramps since Sunday so I wanted to know if this med can alter my cycle and delay it?
Welcome to ehealthforum,
Stress, lifestyle changes, changes in diet, sleep or exercise levels, hormonal imbalances, infections, pregnancy, etc can cause delay in periods. If you do not get your periods within 10 days of expected period dates or if you develop any new symptoms, visit your doctor/gynecologist at the earliest for further evaluation and tests to look for the underlying cause. Drink plenty of water. Take adequate rest. Maintain healthy diet. Treatment as needed (based on examination and investigations results) would be started to help you get back periods.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.